Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Remark on the anisotropic prescribed mean curvature equation on arbitrary domains
Authors: Marquardt, Thomas
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Mathematische Zeitschrift
Volume: 264
Issue / Number: 3
Start Page: 507
End Page: 511
Document Type: Article
ID: 426874.0
 
Full text / Content available
4d Deformed Special Relativity from Group Field Theories
Authors: Girelli, Florian; Livine, Etera R.; Oriti, Daniele
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Physical Review D
Volume: 81
Sequence Number of Article: 024015
Document Type: Article
ID: 429177.0
 
Full text / Content available
Multi-black holes from nilpotent Lie algebra orbits
Authors: Bossard, Guillaume; Nicolai, Hermann
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: General Relativity and Gravitation
Volume: 42
Issue / Number: 3
Start Page: 509
End Page: 537
Document Type: Article
ID: 430684.0
 
Full text / Content available
The extremal black holes of N=4 supergravity from so(8,2+n) nilpotent orbits
Authors: Bossard, Guillaume
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: General Relativity and Gravitation
Volume: 42
Issue / Number: 3
Start Page: 539
End Page: 565
Document Type: Article
ID: 430685.0
 
Full text / Content available
New Charged Black Holes with Conformal Scalar Hair
Authors: Anabalon, Andres; Maeda, Hideki
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Physical Review D
Volume: 81
Sequence Number of Article: 041501
Document Type: Article
ID: 433310.0
 
Full text / Content available
Analytic solution of the multiloop Baxter equation
Authors: Beccaria, M.; Belitsky, A. V.; Kotikov, A. V.; Zieme, S.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Nuclear Physics B
Volume: 827
Start Page: 565
End Page: 606
Document Type: Article
ID: 433332.0
 
Full text / Content available
Loss of Convexity and Embeddedness for Geometric Evolution Equations of Higher Order
Authors: Blatt, Simon
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of Evolution Equations
Volume: 10
Start Page: 21
End Page: 27
Document Type: Article
ID: 434017.0
 
Full text / Content available
EOM sideband phase characteristics for the spaceborne gravitational wave detector LISA
Authors: Barke, Simon; Tröbs, Michael; Sheard, Benjamin; Heinzel, Gerhard; Danzmann, Karsten
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Applied Physics B: Lasers and Optics
Volume: 98
Issue / Number: 1
Start Page: 33
End Page: 39
Document Type: Article
ID: 435246.0
 
Full text / Content available
DBI analysis of generalised permutation branes
Authors: Fredenhagen, Stefan; Restuccia, Cosimo
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of High Energy Physics
Volume: 01
Sequence Number of Article: 065
Document Type: Article
ID: 436149.0
 
Full text / Content available
Generalized harmonic formulation in spherical symmetry
Authors: Sorkin, Evgeny; Choptuik, Matthew W.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: General Relativity and Gravitation
Volume: 42
Issue / Number: 5
Start Page: 1239
End Page: 1286
Document Type: Article
ID: 436240.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.